# SDR CA971104010

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E437
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 4040800912
- Condition: Sticking
- Location: Capts
- Component: Honeywell, 4040800912
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) CAPTAINS AIR SPEED INDICATOR STICKING AT 100 KNOTS.  REPLACED.
